# SDR DL73K011713

- Difficulty date: October 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 50,569 hours, 38,680 cycles
- Engine: Pwa JT8D15A
- Engine time: 47,421 hours, 36,893 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 47,421 hours, 36,893 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O ABORTED ON 13R AT 120 KNOTS FOLLOWING NR 1 T/R LIGHT FLICKERING AND THEN STEADY.  T/O WT 103,00 LBS.  LOCKED OUT NR 1 ENGINE REV PER MEL 78-00-01A.  FWD TO MCO.
